“Latent” symmetry of Kepler's relativistic problem
Doklady Akademii Nauk, Tome 181 (1968) no. 2, pp. 320-323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_2_a16,
author = {A. M. Perelomov and V. S. Popov},
title = {{\textquotedblleft}Latent{\textquotedblright} symmetry of {Kepler's} relativistic problem},
journal = {Doklady Akademii Nauk},
pages = {320--323},
year = {1968},
volume = {181},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_2_a16/}
}
A. M. Perelomov; V. S. Popov. “Latent” symmetry of Kepler's relativistic problem. Doklady Akademii Nauk, Tome 181 (1968) no. 2, pp. 320-323. http://geodesic.mathdoc.fr/item/DAN_1968_181_2_a16/